Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Special square sequences
Journal: Proceedings of the American Mathematical Society
Volume: 105
Issue: 1
First page: 199
Last page: 205
Issue Date: 1-Jan-1989
Rank: M22
ISSN: 0002-9939
DOI: 10.1090/S0002-9939-1989-0929410-6
Abstract: 
If there is a special square sequence then there is a nonspecial one.
Publisher: American Mathematical Society

Show full item record

SCOPUSTM   
Citations

11
checked on Jun 15, 2024

Page view(s)

49
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.